Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I had injection of Voluma about a month and a

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 450 Questions
Question
I had injection of Voluma about a month and a half ago under the eye area on the cheek bone. Last night I cried for the first time since having it done. This morning I woke up with a huge hard lump under the eye on the cheekbone. It hurts a little to touch, it is not red or warm to touch. Suggestions?
Posted Mon, 4 Dec 2017 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Ornela Ademovi 1 hour later
Brief Answer:
Does not look like infection

Detailed Answer:
Hello,

I understand your concern. Apart from the mild soreness you refer, the area does not seem infected. Sometimes there is a delayed reaction to Hyaluronic acid which is contained in this type of injection and it usually resolves on its own. If it doesn’t, you might want to find a derma expert to reverse the HA with another injection and fix the problem.
If you develop a rash and the area becomes hot and the pain increases, please see a doctor for and antibiotic prescription.

I hope this helps. Let me know if you have any further questions.

Wishing you good health and all the best.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor